Change search
ReferencesLink to record
Permanent link

Direct link
Expected number of inversions after a sequence of random adjacent transpositions: an exact expression
Department of Mathematics, Royal Institute of Technology, Stockholm.ORCID iD: 0000-0002-6444-7878
2005 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 298, 155-168 p.Article in journal (Refereed) Published
Abstract [en]

A formula for calculating the expected number of inversions after t random adjacent transpositions has been presented by Eriksson et al. We have improved their result by determining a formula for the unknown integer sequence d_r that was used in their formula and also made the formula valid for large t.

Place, publisher, year, edition, pages
Amsterdam, Netherlands: Elsevier, 2005. Vol. 298, 155-168 p.
Keyword [en]
Inversions, expectation, permutations, adjacent transpositions
National Category
URN: urn:nbn:se:oru:diva-41715DOI: 10.1016/j.disc.2004.09.015ISI: 000231739000010ScopusID: 2-s2.0-24144444757OAI: diva2:780985
Available from: 2015-01-15 Created: 2015-01-15 Last updated: 2015-09-30Bibliographically approved

Open Access in DiVA

fulltext(266 kB)14 downloads
File information
File name FULLTEXT01.pdfFile size 266 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Eriksen, Niklas
In the same journal
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 14 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 118 hits
ReferencesLink to record
Permanent link

Direct link